DELLA VEDOVA ALBERTO

Room: 
U05, Piano: P02, Stanza: 2098
Via Roberto Cozzi 55 - 20125 MILANO
Role: 
Associate professor
Academic disciplines: 
GEOMETRY (MAT/03)
Telephone: 
0264485747

Publications

  • Arezzo, C., & Della Vedova, A. (2020). Big and Nef Classes, Futaki Invariant and Resolutions of Cubic Threefolds. In Jingyi Chen Peng LuZhiqin LuZhou Zhang (a cura di), Geometric Analysis (pp. 1-16). Birkhäuser, Cham.
  • Arezzo, C., Vedova, A., Lena, R., & Mazzieri, L. (2019). On the Kummer construction for Kcsc metrics. BOLLETTINO DELLA UNIONE MATEMATICA ITALIANA, 12(1-2), 83-132.
  • Della Vedova, A. (2019). Special homogeneous almost complex structures on symplectic manifolds. JOURNAL OF SYMPLECTIC GEOMETRY, 17(5), 1251-1295.
  • Arezzo, C., DELLA VEDOVA, A., & La Nave, G. (2018). On the curvature of conic Kähler-Einstein metrics. THE JOURNAL OF GEOMETRIC ANALYSIS, 28(1), 265-283.
  • Della Vedova, A., Lorenzoni, P., & Savoldi, A. (2016). Deformations of non-semisimple Poisson pencils of hydrodynamic type. NONLINEARITY, 29(9), 2715-2754.